L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Publications

La liste des publications sur HAL est disponible ici HAL-LMPA.

Pour accéder aux publications par auteur, veuillez utiliser l’annuaire et cliquer sur le nom correpondant.

Publications par années

2019 2018 2017 2016 2015 2014 2013 2012 2011 2010
2009 2008 2007 2006 2005 2004 2003 2002 2001 2000
1999 1998 1997 1996 1995 1994 1993 1992 1991 1990
1989 1988 1987 1986 1985 1984 1983 1982 1981 1980
1979 1978 1977 1976 1975 1974 1973 1972 1971 1970

Publications de l'année 2018

Articles de revues

  1. A centrality measure for cycles and subgraphs II ( and ), In Applied Network Science, volume 3, -, . [pdf]
  2. Topology from enrichment: the curious case of partial metrics ( and ), In Cah. Topol. Géom. Différ. Catég., volume 59, 307-351, .
  3. On the functional equation $\displaystyle \alpha\bf{u}+\mathcal{C}\star(\chi \bf{u})=\bf{f}$ ( and ), In North-W. Eur. J. of Math., volume 4, 1-19, .
  4. Sur le minimum de la fonction de Brjuno ( and ), In Oberwolfach Preprint, volume 26, .
  5. Numerical solutions to large-scale differential Lyapunov matrix equations ( and ), In Numerical Algorithms, .
  6. Products of random variables and the first digit phenomenon (, and ), In Stoch. Process. Appl., volume , -, .
  7. Modulo 1 limit theorems for autoregressive random variables and their sums (), In Stat. Prob. Letters, volume 135, 70-75, .
  8. A computational global tangential Krylov subspace method for model reduction in large-scale MIMO dynamical systems (, and ), In Journal of Scientific Computing, .
  9. An extended nonsymmetric block Lanczos method for model reduction in large scale dynamical systems, 55 (1), 13 (, , and ), In calcolo, .
  10. Balanced Truncation-Rational Krylov methods for model reduction in large scale dynamical systems, ( and ), In Computational and Applied Mathematics, (37(1)(2018)) pp 525–540, .
  11. Wilf's conjecture and Macaulay's theorem (), In J. Eur. Math. Soc., volume 20, 2105-2129, . [pdf]
  12. Are Monochromatic Pythagorean Triples Unavoidable under Morphic Colorings? (, , and ), In Experimental Mathematics, Taylor & Francis, volume 27, 419-425, . [pdf]
  13. Stability implies constancy for fully autonomous reaction-diffusion-equations on finite metric graphs ( and ), In Netw. Heterog. Media, volume 13, 691-717, .
  14. Hamiltonian actions of unipotent groups on compact Kähler manifolds ( and ), In Épijournal Geom. Algébrique, volume 2, 10-30, .
  15. Low-rank approximate solutions to large-scale differential matrix Riccati equations (, , and ), In Appl. Math. (Warsaw), volume 45, 233-254, . [pdf]
  16. Boundary stabilization of quasilinear hyperbolic systems of balance laws: exponential decay for small source terms (, and ), In J. Evol. Equ., volume 18, 1471-1500, . [pdf]
  17. On homogeneous finite-time control for linear evolution equation in Hilbert space (, and ), In IEEE Trans. Automat. Control, volume 63, 3143-3150, . [pdf]
  18. A propos de l'algèbre de Hopf des mots tassés $\bold{WMat}$ (), In Bull. Sci. Math., volume 145, 53-96, . [pdf]
  19. Qualitative results for parabolic equations involving the $p$-Laplacian under dynamical boundary conditions (, and ), In North-West. Eur. J. Math., volume 4, 9-7, .
  20. Controllability of the 1D Schrödinger equation using flatness (, and ), In Automatica J. IFAC, volume 91, 208-216, . [pdf]
  21. The rotating normal form of braids is regular (), In J. Algebra, volume 501, 545-570, . [pdf]
  22. On solving an acoustic wave problem via frequency-domain approach and tensorial spline Galerkin method (, and ), In J. Sci. Comput., volume 74, 1193-1220, . [pdf]
  23. A finite element method for a seawater intrusion problem in unconfined aquifers (, , and ), In Appl. Numer. Math., volume 127, 349-369, . [pdf]
  24. Conditional gradient method for double-convex fractional programming matrix problems (, , , and ), In J. Optim. Theory Appl., volume 176, 163-177, . [pdf]
  25. Suprema of equivalence relations and non-regular Goursat categories (), In Cah. Topol. Géom. Différ. Catég., volume 59, 142-194, .
  26. Classification of spherical algebraic subalgebras of real simple Lie algebras of rank 1 ( and ), In J. Lie Theory, volume 28, 265-308, .
  27. Conditional Gradient Method for Double-Convex Fractional Programming Matrix Problems (, , , and ), In 176(2018), pp 163-177, .
  28. A Hopf algebra for counting cycles (, and ), In Discrete Mathematics, volume 341, 1439-1448, . [pdf]
  29. Enumerating Simple Paths from Connected Induced Subgraphs ( and ), In Graphs and Combinatorics, . [pdf]
  30. Monomial ideals with tiny squares (, and ), In Journal of Algebra, volume 514, 99-112, . [pdf]
  31. Combinatorics of triangulated polyhedra (), In J. Geom. Graph., volume 22, 041-047, .
  32. On the discrepancy of powers of random variables ( and ), In Statistics and Probability Letters, volume 134, 5-14, .
  33. Products of random variables and the first digit phenomenon (, and ), In Stochastic Process. Appl., volume 128, 1615-1634, .
  34. Stability of stationary viscous incompressible flow around a rigid body performing a translation (), In JMFM, volume 20, 937-967, .
  35. Oseen resolvent estimates with small resolvent parameter (), In J. Diff. Equ., volume 265, 280-311, .
  36. Stretch factor in a planar Poisson-Delaunay triangulation with a large intensity ( and ), In Adv. in Appl. Probab., volume 50, 35-56, .
  37. A conditional gradient method for primal-dual total variation-based image denoising (, and ), In ETNA, volume 48, 310-328, . [pdf]
  38. Equation-regular sets and the Fox-Kleitman conjecture (, , , and ), In Discrete Mathematics, volume 341, 287-298, . [pdf]
  39. Numerical semigroups of Szemerédi type (, , , and ), In Disc. Appl. Math., . [pdf]
  40. On the degree of regularity of a certain quadratic Diophantine equation (, , , and ), In Eur. J. Comb., volume 70, 50-60, . [pdf]
  41. On the degree of regularity of a particular linear equation (, , and ), In Acta Arithmetica, . [pdf]

Articles de conférences

  1. Cycle-Centrality in Economic and Biological Networks ( and ), In Complex Networks & Their Applications VI (Cherifi, C., Cherifi, H., Karsai, M., Musolesi, M., eds.), Springer International Publishing, 14-28, .

Chapitres de livres

  1. Controllability of some evolution equations by the flatness approach (, and ), Chapter in Trends in control and inverse problems, Am. Inst. Math. Sci. (AIMS), Springfield, MO, 1-40, .
  2. Schottky group actions in complex geometry ( and ), Chapter in Geometric complex analysis, Springer, Singapore, volume 246, 257-268, .
  3. Controllability of parabolic equations by the flatness approach (, and ), Chapter in Evolution equations: long time behavior and control, Cambridge Univ. Press, Cambridge, volume 439, 161-178, .

Rapports

  1. Equivalent classes of degree sequences for triangulated polyhedra and their convex realization (), Technical report 600, LMPA, .

Agenda